# SDR GTIA2022021736288

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 5,610 hours, 2,288 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL REPORTED BY FLIGHT ATTENDENT ON DECENT REPORTED TO CREW AFTER BLOCK IN-ACCOMPLISHED TSM 05-50-00-810-831-A USED SNIFFER WHILE ISOLATING INDIVIDUAL COMPONENTS NO ODER NOTED A/C OK FOR SERVICE
